MAUDE Adverse Event Report: ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø10X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/13/2025, it was reported by an arthrex subsidiary employee via email that an ar-4030c-10 fastthread biocomposite interference screw fractured during tibial fixation.The surgeon was able to insert approximately half of the screw using the screwdriver, but it would not advance further.Upon removing the screwdriver, the screw was found to be fractured.This issue was discovered during a procedure performed on (b)(6) 2025.
 
Event or Problem Description
Additional information was received on 10/20/2025: this issue occurred during an acl reconstruction and meniscal repair procedure on (b)(6) 2025.The anchor remained in the patient, and the fragments were retrieved.The procedure was completed using a replacement ar-4030c-10 fastthread biocomposite interference screw from lot number 15156623.The case proceeded without delay, and no additional anesthesia was required.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically improper bone preparation and failure to fully seat the screwdriver in the screw, as noted on dfu-0111-eor3_fmt_en, interference screws, section g.Precautions: 6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
Ø10X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23322260
Report Number1220246-2025-04663
Device Sequence Number21309630
Product Code MAI
UDI-Device Identifier00888867277670
UDI-Public(01)00888867277670(11)250311(17)290228(10)15403103
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ10X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-10
Device Lot Number15403103
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by ManufacturerNot provided
02/16/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date10/29/2025
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown